An optimality criterion for the crossing number

László Székely

Abstract


A suffcient condition is given that a certain drawing minimizes the crossing number. The condition is in terms of intersections in an arbitrary set system related to the drawing, and is like a correlation inequality.

Keywords


Graph drawing, crossing number

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.43.506

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications